Advertisement

A new type of numerical radius of operators on Hilbert \(C^*\)-module

  • Marzieh Mehrazin
  • Maryam Amyari
  • Mohsen Erfanian Omidvar
Article

Abstract

In this paper, we define a new concept of numerical range \(W_{o}(\cdot )\) and prove its basic results. We also define the numerical radius \(\omega _{o}(\cdot )\) and prove that
$$\begin{aligned} \omega _{o}(T)\le |||T|||\le 2\omega _{o}(T). \end{aligned}$$

Keywords

Hilbert \(\mathscr {A}\) -module Numerical range Numerical radius 

Mathematics Subject Classification

Primary 46L08 47A12 

References

  1. 1.
    Bakherad, M., Shebrawi, K.: Upper bounds for numerical radius inequalities involving off-diagonal operator matrices. Ann. Funct. Anal. 9(3), 297–309 (2018)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Dragomir, S.S.: Inequalities for the Numerical Radius of Linear Operators in Hilbert Spaces. SpringerBriefs in Mathematics. Springer, Cham (2013)CrossRefGoogle Scholar
  3. 3.
    Dragomir, S.S.: A survey of some recent inequalities for the norm and numerical radius of operators in Hilbert spaces. Banach J. Math. Anal. 1(2), 154–175 (2007)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Golla, R.: On the numerical radius of a quaternionic normal operator. Adv. Oper. Theory 2(1), 78–86 (2017)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Gustafson, K.E., Rao, D.K.M.: Numerical Range. Springer, New York (1997)CrossRefGoogle Scholar
  6. 6.
    Jiang, R.: A note on the tringular inequality for the \(C^*\)-valued norm on the Hilbert \(C^*\)-modules. Math. Inequal. Appl. 16(3), 743–749 (2013)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Kadison, R.V., Ringrose, J.R.: Fundamentals of the Theory of Operator Algebras. Academic Press Inc, London (1983)zbMATHGoogle Scholar
  8. 8.
    Kittaneh, F.: Numerical radius inequalities for Hilbert space operators. Stud. Math. 168(1), 13–80 (2005)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Kittaneh, F., Moslehian, M.S., Yamazaki, T.: Cartesian decomposition and numerical radius inequalities. Linear Algebra Appl. 471, 46–53 (2015)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Murphy, G.J.: \(C^*\)-algebras and Operator theory. Academic Press Inc, London (1990)zbMATHGoogle Scholar
  11. 11.
    Sattari, M., Moslehian, M.S., Yamazaki, T.: Some generalized numerical radius inequalities for Hilbert space operators. Linear Algebra Appl. 470, 216–227 (2015)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Youqing, J., Bin, L.: On operators with closed numerical ranges. Ann. Funct. Anal. 9(2), 233–245 (2018)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Zamani, A.: Some lower bounds for the numerical radius of Hilbert space operators. Adv. Oper. Theory 2(2), 98–107 (2007)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia S.r.l., part of Springer Nature 2018

Authors and Affiliations

  • Marzieh Mehrazin
    • 1
  • Maryam Amyari
    • 1
  • Mohsen Erfanian Omidvar
    • 1
  1. 1.Department of MathematicsMashhad Branch, Islamic Azad UniversityMashhadIran

Personalised recommendations